# SDR USAA001355

- Difficulty date: August 25, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Clevis
- Condition: Corroded
- Location: Horizontal
- Part time: 42,485 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CLEVIS LUG CORRODED .5 INCH BY .5 INCH, FORWARD AND AFT CLEVIS LUGS LEFT HORIZ STAB.  MACHINE SPOT FACES BOTH FORWARD AND AFT CLEVIS LUGS PER SRM 55-10-10.  CORROSION LEVEL 1.  (M)
